# SDR CALA2018041601172

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 68,881 hours, 15,428 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141T630157
- Condition: Gouged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E & E DOOR 119AL HAS .5 INCH GOUGE ON A DOUBLER REPAIR.   REMOVED THE REPAIR DOUBLER IAW SRM 51-40-02 PAR.4.  FABRICATED A NEW REPAIR IAW SRM 52-40-01, REPAIR 5 INSTALLED THE DOUBLER IAW SRM 51-40-02, PAR 4, AND SRM 52-40-01, REPAIR 5.
